| Model Number |
620-2221011-01-66 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a 70's-year-old-female patient, the device displayed "defib disabled" and "pacer disabled" messages.Complainant indicated that the clinician was able to use the device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing, including bench handling, and defibrillation cycling without duplicating the customer's report.Review of the logs showed a pd reset followed by a pacer failure.A pd reset occurs when crc fails four times in two seconds, followed by pacer and/or defib disabled message.A single crc miss can be restored with a power cycle.Emi from radios or transmitters can trigger this type of reset.Maintaining recommended separation distances per the x series operator's guide are recommended.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.